Translator Disclaimer
December, 1986 Detection of Multivariate Outliers with Dispersion Slippage in Elliptically Symmetric Distributions
Rita Das, Bimal K. Sinha
Ann. Statist. 14(4): 1619-1624 (December, 1986). DOI: 10.1214/aos/1176350183

Abstract

In this paper Ferguson's univariate normal results for detection of outliers with variance slippage are extended to the multivariate elliptically symmetric case with dispersion slippage. The locally optimum test we derive possesses all three robustness properties, optimality, null and nonnull, and is based on Mardia's multivariate kurtosis statistic.

Citation

Download Citation

Rita Das. Bimal K. Sinha. "Detection of Multivariate Outliers with Dispersion Slippage in Elliptically Symmetric Distributions." Ann. Statist. 14 (4) 1619 - 1624, December, 1986. https://doi.org/10.1214/aos/1176350183

Information

Published: December, 1986
First available in Project Euclid: 12 April 2007

zbMATH: 0652.62047
MathSciNet: MR868325
Digital Object Identifier: 10.1214/aos/1176350183

Subjects:
Primary: 62A05
Secondary: 62E15, 62H10, 62H15

Rights: Copyright © 1986 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.14 • No. 4 • December, 1986
Back to Top